One of the most difficult things one can do with a brain under constant chaos is to simply relax. For over a decade I have felt as though I needed to do everything on my to-do list as quickly as possible. Imagine floating outside of your body; being able to see yourself doing chores at breakneck speed and wondering to yourself, "why???." Why can't I just stop, slow down and start again? I still to this day marvel how too much dopamine can do that to you. It acts the same way as cocaine or methamphetamines (like speed), however, dopamine doesn't affect your senses or get you high. It revs you up to run a marathon in record time when you think you are not capable of running the 100-yard dash!!! Try living under that influence day after day, year after year. If you are in the same predicament, you know It's exhausting.
So over the years of taking dopamine I never needed, this is how it happened.I went from 1.5 tablets of Carbidopa/Levodopa 25/100 in 2012 to a peak in summer of 2018 of 18 (EIGHTEEN) pills every day. That my brain is healthy is a miracle. It has been subjected to over 18,000 pills of excess dopamine and survived. Add to that over 3,000 8mg patches; a dopamine agonist, which has no dopamine in it but tricks your brain into thinking it has more. The maximum recommended by the manufacturer is one 8 mg patch. I've worn TWO since December 2017 prescribed by Mayo Clinic.
Unbelievable, but true. I was given the gift of a miracle. A miracle my brain took an entire year and a half to come to terms with.
Working as a Listener with 7 Cups has been extremely rewarding for me, as well as eye opening. I am a Listener on a form of online crisis line for anyone who wants to anonymously chat about anything on their mind that is bothering them.
I've spoken to others just as anxious as me. Those that can't believe a boy doesn't want to be with them any longer (and vice-versa). Those that have no money, no food, and are sleeping on someone's couch. I've chatted with the abused, the lonely, the strange, the perverted, the university student who is struggling to meet the expectations of their parents. The dark lonely person who answers in only one word replies to keep me guessing like a game. I've also helped a great deal of people in my short tenure. Here are some of my feedback reviews:
Wear Your Heart On Your Sleeve
"Lisa Chalker is One Face of Early Onset Parkinson's Disease. Come along on her journey from symptoms to diagnosis; through treatments and therapies. There are highs and lows, miracles and heart notes, and the determination to never, ever, ever, ever give up on the power of HOPE."